Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

With reference to the blood test result should I reduce my protein intake?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Hi, I am Male aged 32 years. I have a high protein intake. My Blood tests detected Bilirubin as 1.40. Asparate Aminotransferase as 39, blood urea nitrogen as 23. Blood detected in urine. RBC count in urine 3-5. Haemoglobin as 17.3. Is it normal if I am taking a high protein diet. Wil these levels normalise after I reduce my protein intake. My weight is 76 kgs and I take160-180 gms of protein daily
Posted Sat, 1 Feb 2014 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into your problem I would like to tell you that almost all of your tests are within normal limits except for blood in urine . Your high protein diet will just affect the blood urea nitrogen nothing else . Blood cells 2-5 in urine can be due to mild Urinary tract infection , heavy straining , exercise etc . I will advise you to get a repeat urine examination done after a week , if they still persist further evaluation will be recommended otherwise not . Take care . Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor